# SDR SWAA2018112827176

- Difficulty date: November 26, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 35,912 hours, 21,524 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 5A331250
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR OUT OF ADJUST.  ADJUSTED GIRT BAR HOLDER PER AMM.
